# SDR 98ZZZX1283

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3581C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052091
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310A
- Condition: Leaking
- Location: Hydraulic System
- Part time: 325 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS TO MAINTENANCE THAT WHEN LANDING GEAR WAS SELECTED UP, UNSAFE LIGHT STAYED ON AND GEAR HANDLE WOULD NOT AUTOMATICALLY RETURN TO THE NEUTRAL POSITION.  GEAR SELECTED DOWN.  PILOT OBSERVED THREE GREEN LIGHTS.  MAINTENANCE FOUND THAT RT ENGINE DRIVEN HYDRAULIC PUMP LEAKING HYDRAULIC FLUID BY SEAL AROUND DRIVE END AND FLUID COMING FROM DRAIN.  HYDRAULIC RESERVOIR 80 PERCENT DEPLETED.  THIS PUMP INSTALLED 11-12-97, MFG BY HOWDEN FLUID SYSTEMS.
